Alert archive / Washington / Storm Warnings in 2015
Storm Warning 3, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Dec 2, 2015, 9:17 PM PST. It took effect at Dec 3, 2015, 8:59 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2015, 9:17 PM PST (05:17 UTC)
- In effect from
- Dec 3, 2015, 8:59 AM PST
- Expired
- Dec 3, 2015, 2:34 PM PST
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
412 WHUS76 KSEW 030517 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 917 PM PST WED DEC 2 2015 PZZ132-031330- /O.EXT.KSEW.GL.W.0069.000000T0000Z-151203T2200Z/ /O.NEW.KSEW.SR.W.0003.151203T2200Z-151204T0800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 917 PM PST WED DEC 2 2015 ...GALE WARNING NOW IN EFFECT UNTIL 2 PM PST THURSDAY... ...STORM WARNING IN EFFECT FROM 2 PM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 2 PM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * WIND...SOUTHEAST 25 TO 40 KNOTS BECOMING WEST 40 TO 50 KNOTS THURSDAY EVENING. * COMBINED SEAS...4 TO 6 FEET RISING TO 6 TO 9 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ131-031330- /O.UPG.KSEW.GL.A.0038.151203T1600Z-151204T0600Z/ /O.NEW.KSEW.SR.W.0003.151203T2200Z-151204T0800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 917 PM PST WED DEC 2 2015 ...STORM WARNING IN EFFECT FROM 2 PM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 2 PM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND AND WAVES...RISING TO WEST 40 TO 50 KNOTS WITH SEAS 6 TO 9 FEET LATE THURSDAY AFTERNOON AND THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ135-031330- /O.EXB.KSEW.GL.W.0069.151203T2200Z-151204T0800Z/ /O.UPG.KSEW.GL.A.0038.151204T0000Z-151204T0600Z/ PUGET SOUND AND HOOD CANAL- 917 PM PST WED DEC 2 2015 ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 2 PM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND AND WAVES...WIND BECOMING SOUTH 30 TO 40 KNOTS WITH SEAS RISING TO 4 TO 6 FEET THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-150-153-156-170-173-176-031330- /O.EXT.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 917 PM PST WED DEC 2 2015 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THURSDAY... * WIND...SOUTHEAST 25 TO 40 KT TONIGHT THROUGH THURSDAY. WIND SHIFTING TO WEST THURSDAY EVENING. * COMBINED SEAS...12 FEET WILL BUILD TO 13 TO 16 FEET THURSDAY AND 17 TO 20 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-031330- /O.CON.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 917 PM PST WED DEC 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... * WIND AND WAVES...SOUTHEAST WIND 25 TO 35 KNOTS WITH WIND WAVES 4 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-031330- /O.EXT.KSEW.RB.Y.0035.000000T0000Z-151204T1100Z/ GRAYS HARBOR BAR- 917 PM PST WED DEC 2 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * COMBINED SEAS...10 TO 13 FEET BUILDING TO 13 TO 15 FEET THURSDAY AFTERNOON AND EVENING. * BAR CONDITION...ROUGH BECOMING SEVERE THURSDAY AFTERNOON AND EVENING. * FIRST MAXIMUM EBB...930 PM THIS EVENING. * SECOND MAXIMUM EBB...1015 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
550 WHUS76 KSEW 031052 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 252 AM PST THU DEC 3 2015 PZZ132-031900- /O.CON.KSEW.GL.W.0069.000000T0000Z-151203T2200Z/ /O.CON.KSEW.SR.W.0003.151203T2200Z-151204T0800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 252 AM PST THU DEC 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... * WIND...SOUTHEAST 25 TO 40 KNOTS BECOMING WEST 40 TO 50 KNOTS LATE IN THE AFTERNOON THROUGH THE EVENING HOURS. * COMBINED SEAS...4 TO 6 FEET RISING TO 6 TO 9 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ130-150-153-156-170-173-176-031900- /O.CON.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 252 AM PST THU DEC 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...SOUTHEAST 25 TO 40 KT TODAY SHIFTING TO WEST THIS EVENING. * COMBINED SEAS...12 FEET WILL BUILD TO 13 TO 16 FEET THURSDAY AND 17 TO 20 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-031900- /O.CON.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 252 AM PST THU DEC 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND AND WAVES...SOUTHEAST WIND RISING TO 25 TO 40 KNOTS WITH WIND WAVES 4 TO 7 FEET. WIND SHIFTING TO SOUTH DURING THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-031900- /O.CON.KSEW.GL.W.0069.151203T2200Z-151204T0800Z/ PUGET SOUND AND HOOD CANAL- 252 AM PST THU DEC 3 2015 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... * WIND AND WAVES...WIND BECOMING SOUTH 30 TO 40 KNOTS WITH SEAS RISING TO 4 TO 6 FEET LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-031900- /O.CON.KSEW.SR.W.0003.151203T2200Z-151204T0800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 252 AM PST THU DEC 3 2015 ...STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... * WIND AND WAVES...RISING TO WEST 40 TO 50 KNOTS WITH SEAS 6 TO 9 FEET LATE THURSDAY AFTERNOON AND THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ110-031900- /O.CON.KSEW.RB.Y.0035.000000T0000Z-151204T1100Z/ GRAYS HARBOR BAR- 252 AM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * COMBINED SEAS...10 TO 13 FEET BUILDING TO 13 TO 15 FEET THURSDAY AFTERNOON AND EVENING. * BAR CONDITION...ROUGH BECOMING SEVERE THURSDAY AFTERNOON AND EVENING WITH BREAKERS COVERING THE BAR DURING THE EVENING HOURS. * FIRST MAXIMUM EBB...1015 AM TODAY. * SECOND MAXIMUM EBB...1015 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
875 WHUS76 KSEW 031659 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 859 AM PST THU DEC 3 2015 PZZ132-040100- /O.CAN.KSEW.GL.W.0069.000000T0000Z-151203T2200Z/ /O.EXT.KSEW.SR.W.0003.151203T1659Z-151204T0700Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 859 AM PST THU DEC 3 2015 ...STORM WARNING NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... * WIND...SOUTHEAST WIND 25 TO 35 KNOTS RISING TO 30 TO 40 KNOTS IN THE AFTERNOON AND THEN SHIFTING TO SOUTHWEST 40 TO 50 KNOTS LATE THIS AFTERNOON OR EARLY THIS EVENING. * SEAS...BUILDING TO 7 TO 9 FEET LATE THIS AFTERNOON OR EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ130-150-153-156-170-173-176-040100- /O.UPG.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ /O.EXB.KSEW.SR.W.0003.151203T1659Z-151204T0500Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 859 AM PST THU DEC 3 2015 ...STORM WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WIND...SOUTHEAST 30 TO 40 WITH GUSTS TO 50 KNOTS BECOMING WEST 35 TO 50 WITH GUSTS TO 65 KNOTS LATE THIS AFTERNOON AND EVENING. * COMBINED SEAS...14 TO 17 FEET BUILDING TO 20 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ133-134-040100- /O.EXT.KSEW.GL.W.0069.000000T0000Z-151204T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 859 AM PST THU DEC 3 2015 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... * WIND AND WAVES...SOUTHEAST WIND 25 TO 40 KNOTS WITH WIND WAVES 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-040100- /O.EXT.KSEW.GL.W.0069.151203T1659Z-151204T0700Z/ PUGET SOUND AND HOOD CANAL- 859 AM PST THU DEC 3 2015 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... * WIND AND WAVES...WIND BECOMING SOUTH 30 TO 40 KNOTS WITH WAVES BUILDING TO 4 TO 7 FEET LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-040100- /O.EXT.KSEW.SR.W.0003.151203T1659Z-151204T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 859 AM PST THU DEC 3 2015 ...STORM WARNING NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... * WIND AND WAVES...EAST WIND 25 TO 35 KNOTS WILL SHIFT TO WEST AND RISE TO 40 TO 50 KNOTS WITH SEAS 7 TO 9 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ110-040100- /O.CON.KSEW.RB.Y.0035.000000T0000Z-151204T1100Z/ GRAYS HARBOR BAR- 859 AM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * COMBINED SEAS...10 TO 13 FEET BUILDING TO 13 TO 15 FEET THURSDAY AFTERNOON AND EVENING. * BAR CONDITION...ROUGH BECOMING SEVERE THURSDAY AFTERNOON AND EVENING WITH BREAKERS COVERING THE BAR DURING THE EVENING HOURS. * FIRST MAXIMUM EBB...1015 AM TODAY. * SECOND MAXIMUM EBB...1015 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
630 WHUS76 KSEW 032234 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 234 PM PST THU DEC 3 2015 PZZ130-150-040600- /O.CAN.KSEW.SR.W.0003.000000T0000Z-151204T0500Z/ /O.EXB.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 234 PM PST THU DEC 3 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WIND...SOUTHEAST 25 TO 35 EARLY...SHIFTING TO WEST AND DIMINISHING OVERNIGHT. * COMBINED SEAS...AROUND 14 FEET AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ153-156-040645- /O.CAN.KSEW.SR.W.0003.000000T0000Z-151204T0500Z/ /O.EXA.KSEW.GL.W.0069.000000T0000Z-151204T0700Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 234 PM PST THU DEC 3 2015 ...GALE WARNING IN EFFECT UNTIL 11 PM PST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 PM PST THIS EVENING. * WIND...SOUTHEAST 25 TO 35 EARLY...SHIFTING TO WEST AND DIMINISHING OVERNIGHT. * COMBINED SEAS...AROUND 14 FEET AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-132-040600- /O.CAN.KSEW.SR.W.0003.000000T0000Z-151204T0700Z/ /O.EXB.KSEW.GL.W.0069.000000T0000Z-151204T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 234 PM PST THU DEC 3 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WIND...SOUTHEAST WIND 25 TO 40 KNOTS SHIFTING TO WEST AND DIMINISHING OVERNIGHT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-040645- /O.CAN.KSEW.SR.W.0003.000000T0000Z-151204T0500Z/ /O.NEW.KSEW.SC.Y.0250.151203T2234Z-151204T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 234 PM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST FRIDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PST FRIDAY. * WIND...WEST 20 TO 30 KNOTS DIMINISHING OVERNIGHT. * COMBINED SEAS...AROUND 14 FEET AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-040645- /O.CON.KSEW.GL.W.0069.000000T0000Z-151204T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 234 PM PST THU DEC 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... * WIND AND WAVES...SOUTHEAST WIND 25 TO 40 KNOTS WITH WIND WAVES 4 TO 7 FEET. WIND SHIFTING TO SW AND EASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-040645- /O.CON.KSEW.GL.W.0069.000000T0000Z-151204T0700Z/ PUGET SOUND AND HOOD CANAL- 234 PM PST THU DEC 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... * WIND AND WAVES...SOUTH WIND 25 TO 35 KT WITH WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-040645- /O.CON.KSEW.RB.Y.0035.000000T0000Z-151204T1100Z/ GRAYS HARBOR BAR- 234 PM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * COMBINED SEAS...15 FEET. * BAR CONDITION...SEVERE WITH BREAKERS. * FIRST MAXIMUM EBB...1015 PM TODAY. * SECOND MAXIMUM EBB...1115 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Dec 2, 3:00 PM PST, 6 hours 17 minutes earlier.
Area forecast discussion, Dec 2, 3:00 PM PST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST WED DEC 2 2015
.SYNOPSIS...A FRONT WILL REACH THE COAST THIS EVENING AND MOVE
INLAND TONIGHT. SNOW AND FREEZING RAIN IS LIKELY TONIGHT AND
THURSDAY IN THE CASCADES. A LOW PRES CENTER IS FORECAST TO MOVE
NORTH OFF THE COAST THURSDAY MORNING THEN INTO SOUTHERN BRITISH
COLUMBIA THURSDAY AFTERNOON...GIVING BREEZY TO WINDY CONDITIONS TO
WESTERN WASHINGTON. UNSETTLED CONDITIONS WILL CONTINUE ON FRIDAY.
&&
.SHORT TERM...RAIN IS FORECAST TO BEGIN ON THE COAST LATE THIS
AFTERNOON AND SPREAD INLAND OVERNIGHT. RAIN WILL CONTINUE THURSDAY
AND TAPER THURSDAY NIGHT.
THE SNOW LEVEL OVER MOST OF THE AREA DURING THIS EVENT IS FORECAST
TO BE HIGH...7000-8000 FEET...EXCEPT IN THE CASCADES WHERE IT WILL
BE MORE LIKE 4000 FEET. STRONG EASTERLY FLOW WILL KEEP THE PASSES
EVEN COLDER...WELL BELOW FREEZING. THE UPSHOT IS THERE WILL BE
FREEZING RAIN IN THE PASSES ALONG WITH SNOW. AT HIGHER ELEVATIONS
THE PRECIPITATION WILL BE ALL SNOW. AT SNOQUALMIE PASS PRECIPITATION
IS LIKELY TO TURN TO RAIN LATE IN THE AFTERNOON AFTER WINDS SWITCH
TO WESTERLY. IN CONSULTATION WITH NWAC THE SNOW AMOUNTS HAVE BEEN
LOWERED TO BELOW WARNING AMOUNTS. A WINTER WEATHER ADVISORY IS NOW
IN EFFECT FOR SNOW AND ALSO TO HIGHLIGHT THE POTENTIAL FOR FREEZING
RAIN IN THE PASSES...ESPECIALLY SNOQUALMIE PASS.
NEXT BIT OF WEATHER IS WIND ON THURSDAY AFTERNOON. A LOW CENTER IS
FORECAST TO MOVE NORTH NORTHEAST OFF THE COAST DURING THE DAY. BY
AFTERNOON AND EVENING IT WILL BE IN SOUTHERN BRITISH COLUMBIA. MODEL
GRADIENTS ARE NOT PARTICULARLY STRONG...KPDX-KBLI IS AROUND +10MB AT
THE STRONGEST...WHICH IMPLIES ADVISORY LEVEL WIND OVER THE COAST AND
NORTH INTERIOR. HAVE ISSUED A WIND ADVISORY FOR THOSE AREAS.
FRIDAY WILL HAVE A SHORT WAVE SURFACE RIDGE AND A WEAK UPPER TROUGH.
THIS IS A SHOWERY PATTERN. RAIN RETURNS SATURDAY AFTERNOON AND IT
COULD BE HEAVY AT TIMES THROUGH SATURDAY NIGHT.
HIGH TEMPERATURES WILL BE 50-55 THURSDAY WITH SOME COOLING FRIDAY
AND SATURDAY. OVERNIGHT LOWS WILL BE IN THE 40S. BURKE
.LONG TERM...SUNDAY LOOKS SHOWERY IN BOTH THE GFS AND EURO. AFTER
THAT THE MODELS DIVERGE WITH THE GFS SHOWING A SHORT WAVE SURFACE
RIDGE ON MONDAY AND THE EURO SHOWING RENEWED RAIN. MORE WEATHER
FOLLOWS LATER IN THE WEEK. HAVE KEPT THE FORECAST MOIST WITH LIKELY
POPS SUNDAY THROUGH WEDNESDAY. BURKE
&&
.HYDROLOGY...RIVER FLOODING IS UNLIKELY THROUGH FRIDAY. THE
FORECAST RAINFALL SATURDAY AFTERNOON AND NIGHT COULD BE ENOUGH TO
CAUSE THE SKOKOMISH RIVER TO EXPERIENCE MINOR FLOODING ON SUNDAY.
WILL GIVE THE MODELS ANOTHER CYCLE BEFORE DECIDING ON A WATCH. IN
GENERAL THE PATTERN NEXT WEEK...WHILE WET...IS PROGRESSIVE...SO NO
PARTICULAR SYSTEM KEEPS HEAVY RAIN GOING FOR VERY LONG. MORE MINOR
FLOODING DOES SEEM POSSIBLE NEXT WEEK THOUGH. BURKE
&&
.AVIATION...THE NEXT FRONTAL SYSTEM JUST OFF THE COAST WILL
MOVE SLOWLY OVER WRN WA TONIGHT AND THURSDAY AND THEN INLAND
THURSDAY NIGHT. THE AIR IS STABLE AND THE FLOW ALOFT IS SW. THERE
WILL BE PERIODS OF RAIN TONIGHT AND THURSDAY.
KSEA...THERE WILL BE PERIODS OF RAIN TONIGHT AND THURSDAY...AND THEN
BLUSTERY SW WINDS ARE EXPECTED LATE THU AFTERNOON AND EVENING.
&&
.MARINE...THE NEXT FRONT WILL MOVE OVER WRN WA TNGT AND STALLS AS A
WAVE RIDES UP OVER WRN WA THU. THE COASTAL WATERS AND EAST ENTRANCE
OF THE STRAIT OF JUAN DE FUCA WILL HAVE SE GALES AND THERE IS IS A
GOOD CHANCE THAT THE OTHER AREAS WILL SEE GALES AS WELL AS THE
SYSTEM MOVES THROUGH THE AREA THU AFTERNOON. THIS FRONT WILL HAVE A
WIND SHIFT TO WESTERLIES OVER THE COASTAL WATERS THU AFTERNOON AND
IN THE STRAIT EARLY THU EVENING.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY
COAST AND NORTH INTERIOR.
WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST THURSDAY CASCADES.
PZ...GALE WARNINGS ARE IN EFFECT FOR ALL THE MARINE AREAS EXCEPT FOR
THE CENTRAL STRAIT AND PUGET SOUND AND HOOD CANAL WHERE A GALE
WATCH IS IN EFFECT. SMALL CRAFT ADVISORY IN EFFECT FOR GRAYS
HARBOR BAR.
&&
WWW.WEATHER.GOV/SEATTLE
AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 9:52 PM PST | High Wind Warning | SEW | San Juan | 23 hr |
| Dec 2, 9:52 PM PST | Wind Advisory | SEW | 20 hr | |
| Dec 3, 9:54 AM PST | River Flood Warning | SEW | Mason | 12 days |
| Dec 3, 2:34 PM PST | Small Craft Advisory | SEW | 4 hr |
Nearby
Storm Warnings in Washington, 2015Every storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.